Schizophrenia.com

Abilify side-effect?

For at least a couple of months now, maybe longer I can’t really recall, upon waking up I have gag-reflexes for about half an hour or an hour or so. I can control them, so typically it doesn’t quite come to throwing up. I take my meds (aripiprazole) in the morning, but only after these reflexes have diminished. I was wondering whether this sounds familiar to anyone using this medication. It is uncomfortable, and makes me hesitant to leave the house immediately upon waking up. Not too big of a problem for I will need to get dressed etc. anyway so by the time I’m done the reflexes have pretty much ceased usually.

maybe you can switch it for night? I never had those side effects on Abilify. I had acid reflux on Geodon though. These meds :dragon_face:

How are you doing with that @waterway?.. I had almost forgotten you used to talk about that…

Hope you’ve sorted it out by now.

1 Like

Thank you :revolving_hearts: I’m taking the med every other day and my voice has improved. I stopped geodon completely. Now on latuda. I still can not scream very loud or sing :ok_woman:t3::musical_score:

1 Like

I remember the pros didn’t really know what was up with it?

Did anyone tell you if it’d get any better with time?

It won’t. I have to avoid coffee alcohol and lemon and acidic stuffs. :unamused: But i don’t. I have to take pantoloc for life though :fried_egg:

1 Like

Sorry waterway… I hope you continue to find new ways to manage it.

There is always the potential for new medical breakthroughs. Keep your head up and your ears open.

1 Like

Lol :v:t2:️ Thanks :blue_heart::heart:

15152

1 Like

I’m on abilify but don’t suffer that side effect thankfully.